MathSciNet Relay Station
MathSciNet bibliographic data
MR973246 35Q15 (35B25 35M05 76T05)
Slemrod, M. A limiting "viscosity'' approach to the Riemann problem for materials exhibiting change of phase. Arch. Rational Mech. Anal. 105 (1989), no. 4, 327–365.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement